It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
Old

Day 4 - Clavaris 40 mg

Posted 05-25-2012 at 10:56 AM by ReeRee777 (Accutane Blog - Mild to Moderate Acne)
Updated 05-25-2012 at 11:24 AM by ReeRee777

Day 4

I woke up this morning and both of my knees feel awfully stiff. However, I do run everyday--so I am thinking it has something to do with that rather than accutane because joint stiffness this early on in the treatment seems absurd.

No pimples though . Which is common sometimes for me for my face, but never my back!
ReeRee777's Avatar
Posted in Acne
Views 185 Comments 0 ReeRee777 is offline
Old

Day 1 - 3 Clavaris 40 mg

Posted 05-25-2012 at 10:50 AM by ReeRee777 (Accutane Blog - Mild to Moderate Acne)

I started taking acne on May 22nd, 2012.

Day 1

-I had the usual one or three pimple flare ups due to PMS around my chin area.
Day 2

-The pimples from the day before seemed to calm down at a really quick pace--left dark spots behind as usual.

Day 3

-Everything seems pretty calm. It is as if I am just suffering from dark pigmentation of the skin. No active acne at all, face or back.

*** I did find out...
ReeRee777's Avatar
Posted in Acne
Views 186 Comments 0 ReeRee777 is offline

All times are GMT -7. The time now is 03:43 PM.



Site owned and operated by HealthBoards.com™
Terms of Use © 1998-2014 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!